Bulletin of the Belgian Mathematical Society - Simon Stevin

Construction of compact-integral operators on $BC(\Omega)$ with application to the solvability of functional integral equations

Reza Allahyari, Reza Arab, and Ali Shole Haghighi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this article, using the concept of measure of noncompactness, we give some results concerning the compactness and continuity of the nonlinear Volterra and Fredholm integral operators on the space $ BC(\Omega)$ ($\Omega$ is an unbounded subset of the Euclidean space $\Bbb{R}^n$). Then, we prove an existence result for a functional integral equation which includes several classes of nonlinear integral equations. Our results generalize and improve some previous works. We will also include some examples which show that our results are applicable where the previous ones are not.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 22, Number 5 (2015), 761-779.

Dates
First available in Project Euclid: 17 December 2015

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1450389247

Digital Object Identifier
doi:10.36045/bbms/1450389247

Mathematical Reviews number (MathSciNet)
MR3435081

Zentralblatt MATH identifier
1330.47094

Subjects
Primary: 47H09: Contraction-type mappings, nonexpansive mappings, A-proper mappings, etc. 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30] 34A12: Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions

Keywords
Measure of noncompactness Functional integral equations Fixed point Compact-integral operators

Citation

Allahyari, Reza; Arab, Reza; Haghighi, Ali Shole. Construction of compact-integral operators on $BC(\Omega)$ with application to the solvability of functional integral equations. Bull. Belg. Math. Soc. Simon Stevin 22 (2015), no. 5, 761--779. doi:10.36045/bbms/1450389247. https://projecteuclid.org/euclid.bbms/1450389247


Export citation